Problèmes mathématiques de la mécanique
Un problème de confinement pour une coque membranaire linéairement élastique de type elliptique
[A confinement problem for a linearly elastic membrane shell of elliptic type]
Comptes Rendus. Mathématique, Volume 356 (2018) no. 10, pp. 1040-1051.

We identify, and rigorously justify by an asymptotic analysis, the variational inequalities of the two-dimensional problem satisfied by the displacement field of a linearly elastic membrane shell of elliptic type subjected to a confinement condition inside a half-space. This type of condition substantially differs from the Signorini condition usually imposed on the “lower face” of the shell.

On identifie, et justifie rigoureusement par une analyse asymptotique, les inéquations variationnelles du problème bidimensionnel satisfait par le champ des déplacements d'une coque membranaire linéairement élastique du type elliptique soumise à une condition de confinement à l'intérieur d'un demi-espace. Ce type de condition diffère notablement de la condition du Signorini habituellement imposée sur la « face inférieure » de la coque.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2018.08.002
Ciarlet, Philippe G. 1; Mardare, Cristinel 2; Piersanti, Paolo 1

1 Department of Mathematics, City University of Hong Kong, 83 Tat Chee Avenue, Kowloon, Hong Kong
2 Sorbonne Université, CNRS, laboratoire Jacques-Louis-Lions, LJLL, F-75005 Paris, France
@article{CRMATH_2018__356_10_1040_0,
     author = {Ciarlet, Philippe G. and Mardare, Cristinel and Piersanti, Paolo},
     title = {Un probl\`eme de confinement pour une coque membranaire lin\'eairement \'elastique de type elliptique},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {1040--1051},
     publisher = {Elsevier},
     volume = {356},
     number = {10},
     year = {2018},
     doi = {10.1016/j.crma.2018.08.002},
     language = {fr},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2018.08.002/}
}
TY  - JOUR
AU  - Ciarlet, Philippe G.
AU  - Mardare, Cristinel
AU  - Piersanti, Paolo
TI  - Un problème de confinement pour une coque membranaire linéairement élastique de type elliptique
JO  - Comptes Rendus. Mathématique
PY  - 2018
SP  - 1040
EP  - 1051
VL  - 356
IS  - 10
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2018.08.002/
DO  - 10.1016/j.crma.2018.08.002
LA  - fr
ID  - CRMATH_2018__356_10_1040_0
ER  - 
%0 Journal Article
%A Ciarlet, Philippe G.
%A Mardare, Cristinel
%A Piersanti, Paolo
%T Un problème de confinement pour une coque membranaire linéairement élastique de type elliptique
%J Comptes Rendus. Mathématique
%D 2018
%P 1040-1051
%V 356
%N 10
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2018.08.002/
%R 10.1016/j.crma.2018.08.002
%G fr
%F CRMATH_2018__356_10_1040_0
Ciarlet, Philippe G.; Mardare, Cristinel; Piersanti, Paolo. Un problème de confinement pour une coque membranaire linéairement élastique de type elliptique. Comptes Rendus. Mathématique, Volume 356 (2018) no. 10, pp. 1040-1051. doi : 10.1016/j.crma.2018.08.002. http://www.numdam.org/articles/10.1016/j.crma.2018.08.002/

[1] Ciarlet, P.G. Mathematical Elasticity, vol. III: Theory of Shells, North-Holland, Amsterdam, 2000

[2] Ciarlet, P.G. An Introduction to Differential Geometry with Applications to Elasticity, Springer, Dordrecht, 2005

[3] Ciarlet, P.G. Linear and Nonlinear Functional Analysis with Applications, SIAM, Philadelphia, 2013

[4] Ciarlet, P.G.; Destuydner, P. A justification of the two-dimensional linear plate model, J. Méc., Volume 18 (1979), pp. 315-344

[5] Ciarlet, P.G.; Lods, V. On the ellipticity of linear membrane shell equations, J. Math. Pures Appl., Volume 75 (1996), pp. 107-124

[6] Ciarlet, P.G.; Lods, V. Asymptotic analysis of linearly elastic shells. I. Justification of membrane shell equations, Arch. Ration. Mech. Anal., Volume 136 (1996), pp. 119-161

[7] P.G. Ciarlet, C. Mardare, P. Piersanti, An obstacle problem for elliptic membrane shells, Math. Mech. Solids, to appear.

[8] Ciarlet, P.G.; Sanchez-Palencia, E. An existence and uniqueness theorem for the two-dimensional linear membrane shell equations, J. Math. Pures Appl., Volume 75 (1996), pp. 51-67

[9] Duvaut, G.; Lions, J.-L. Inequalities in Mechanics and Physics, Springer, Berlin, 1976 (translation of the original French edition, Les inéquations en mécanique et en physique, 1972, Dunod, Paris)

[10] Glowinski, R. Numerical Methods for Nonlinear Variational Problems, Springer, New York, 1984

[11] Léger, A.; Miara, B. Mathematical justification of the obstacle problem in the case of a shallow shell, J. Elast., Volume 90 (2008), pp. 241-257

[12] Léger, A.; Miara, B. A linearly elastic shell over an obstacle: the flexural case, J. Elast., Volume 131 (2018), pp. 19-38

[13] Rodríguez-Arós, A. Mathematical justification of the obstacle problem for elastic elliptic membrane shells, Appl. Anal., Volume 97 (2018), pp. 1261-1280

Cited by Sources: